# SDR SWAA2021040532388

- Difficulty date: November 25, 2020
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL120AF AFT EDGE ADJACENT TO THRESHOLD IS CORRODED. / FWD CARGO COMPARTMENT FLOOR PANEL 120AF AFT EDGE ADJACENT TO THRESHOLD IS CORRODED. EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS (OVER 20') IAW SRM 53-00-53-1A-1 FIG 102. VERIFIED NEW MATERIAL; P# 2024-T3-071 ATAG# A36207; + FABRICATED NEW PANEL IAW AMM 25-52-01-201-801 AND BOEING DWG 453A1610. TREATED IAW AMM 51-21-41-370-802; PRIMED IAW AMM 51-21-72-370-804.
